SO(3,1)-valued Yang-Mills fields

Dundarer A.

INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, vol.40, no.2, pp.507-514, 2001 (SCI-Expanded) identifier identifier


SO(3,1)-valued Yang-Mills fields are constructed on the four-dimensional manifold M-4 = M-2 X S-2, where M-2 is a semiinfinite strip. It is shown that these fields have action proportional to the winding number of S-2 and the width of the strip and satisfy a self-duality relation of the form *F = -i gamma F-5. The Einstein tenser for the metric considered is found to be G(mu,nu) = 3g(mu,nu).